# SDR AALA202405032173

- Difficulty date: May 2, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 50,922 hours, 19,299 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665513
- Part serial: M21668
- Condition: Out Of Position
- Location: R4 Door
- Part time: 8,656 hours, 3,662 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R4 DOOR EMERGENCY ESCAPE SLIDE RESTRICTS DOOR FROM LOCKING FULLY OPEN. REPLACED R4 DOOR EMERGENCY ESCAPE SLIDE.
